2019
Том 71
№ 1

All Issues

Mustafaev G. S.

Articles: 1
Article (Russian)

On the Discreteness of the Structural Space of Weakly Completely Continuous Banach Algebras

Mustafaev G. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 3. - pp. 411-418

We consider a class of Banach algebras with irreducible finite-dimensional representations and prove that, for amenable Banach algebras from this class, the weak complete continuity implies the discreteness of their structural space.